IJPAM: Volume 82, No. 4 (2013)

TUPLE OF OPERATORS WITH THE PROPERTY
OF HYPERCYCLICITY CRITERION

B. Yousefi$^1$, Gh.R. Moghimi$^2$, M.M. Khorami$^3$
$^{1,2,3}$Department of Mathematics
Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN


Abstract. In this paper we give the conditions under which a tuple of operators holds in the Hypercyclicity Criterion.

Received: December 12, 2011

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: tuple, hypercyclic vector, hypercylicity criterion, hereditarily hypercyclicity

Download paper from here.



DOI: 10.12732/ijpam.v82i4.1 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 4